American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go

Content: Volume 2, Issue 1

Open AccessArticle
Spatial Pattern Analysis of two Landscape in North-Western Parts of Orissa, India
American Journal of Mathematical Analysis. 2014, 2(1), 1-3. DOI: 10.12691/ajma-2-1-1
Pub. Date: January 10, 2014Views: 6932Downloads: 3783
Open AccessArticle
On Inequalities of Trigonometrically ρ- Convex Functions
American Journal of Mathematical Analysis. 2014, 2(1), 4-7. DOI: 10.12691/ajma-2-1-2
Pub. Date: February 17, 2014Views: 5936Downloads: 2801
Open AccessReview Article
Common and Coincidence Fixed Point Theorems for Asymptotically Regular Mappings in Hilbert Spaces
American Journal of Mathematical Analysis. 2014, 2(1), 8-14. DOI: 10.12691/ajma-2-1-3
Pub. Date: February 23, 2014Views: 5983Downloads: 2624
Open AccessArticle
On the Eneström-Kakeya Theorem
American Journal of Mathematical Analysis. 2014, 2(1), 15-18. DOI: 10.12691/ajma-2-1-4
Pub. Date: March 11, 2014Views: 5502Downloads: 2335